Publication:
Correlated coalescing Brownian flows on R and the circle

dc.contributor.coauthorHajri, Hatem
dc.contributor.departmentDepartment of Mathematics
dc.contributor.departmentGraduate School of Sciences and Engineering
dc.contributor.kuauthorÇağlar, Mine
dc.contributor.kuauthorKarakuş, Abdullah Harun
dc.contributor.kuprofileFaculty Member
dc.contributor.kuprofileMaster Student
dc.contributor.schoolcollegeinstituteCollege of Sciences
dc.contributor.schoolcollegeinstituteGRADUATE SCHOOL OF SCIENCES AND ENGINEERING
dc.contributor.yokid105131
dc.contributor.yokidN/A
dc.date.accessioned2024-11-09T23:18:33Z
dc.date.issued2018
dc.description.abstractWe consider a stochastic differential equation on the real line which is driven by two correlated Brownian motions B+ and B- respectively on the positive half line and the negative half line. We assume |d〈B+,B-〉t| ≤ ρ dt with ρ ∈ [0, 1). We prove it has a unique flow solution. Then, we generalize this flow to a flow on the circle, which represents an oriented graph with two edges and two vertices. We prove that both flows are coalescing. Coalescence leads to the study of a correlated reflected Brownian motion on the quadrant. Moreover, we find the distribution of the hitting time to the origin of a reflected Brownian motion. This has implications for the effect of the correlation coefficient ρ on the coalescence time of our flows.
dc.description.indexedbyWoS
dc.description.indexedbyScopus
dc.description.issue2
dc.description.openaccessYES
dc.description.publisherscopeInternational
dc.description.volume15
dc.identifier.doi10.30757/ALEA.V15-54
dc.identifier.issn1980-0436
dc.identifier.linkhttps://www.scopus.com/inward/record.uri?eid=2-s2.0-85070019641&doi=10.30757%2fALEA.V15-54&partnerID=40&md5=cc447dd74bb381e321bfae5fae3e8ba3
dc.identifier.scopus2-s2.0-85070019641
dc.identifier.urihttp://dx.doi.org/10.30757/ALEA.V15-54
dc.identifier.urihttps://hdl.handle.net/20.500.14288/10400
dc.identifier.wos460475800027
dc.keywordsBrownian motion
dc.keywordsFlows on graphs
dc.keywordsReflected Brownian motion
dc.keywordsStochastic flows
dc.languageEnglish
dc.publisherIMPA - Instituto de Matemática Pura e Aplicada
dc.sourceAlea
dc.subjectStatistics
dc.subjectProbability
dc.titleCorrelated coalescing Brownian flows on R and the circle
dc.typeJournal Article
dspace.entity.typePublication
local.contributor.authorid0000-0001-9452-5251
local.contributor.authoridN/A
local.contributor.kuauthorÇağlar, Mine
local.contributor.kuauthorKarakuş, Abdullah Harun
local.publication.orgunit1College of Sciences
local.publication.orgunit1GRADUATE SCHOOL OF SCIENCES AND ENGINEERING
local.publication.orgunit2Department of Mathematics
local.publication.orgunit2Graduate School of Sciences and Engineering
relation.isOrgUnitOfPublication2159b841-6c2d-4f54-b1d4-b6ba86edfdbe
relation.isOrgUnitOfPublication3fc31c89-e803-4eb1-af6b-6258bc42c3d8
relation.isOrgUnitOfPublication.latestForDiscovery2159b841-6c2d-4f54-b1d4-b6ba86edfdbe
relation.isParentOrgUnitOfPublicationaf0395b0-7219-4165-a909-7016fa30932d
relation.isParentOrgUnitOfPublication434c9663-2b11-4e66-9399-c863e2ebae43
relation.isParentOrgUnitOfPublication.latestForDiscoveryaf0395b0-7219-4165-a909-7016fa30932d

Files